# SDR ASAA2014042507577

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 5,834 hours, 1,890 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  WHILE STARTING TO ACCOMPLISH THE QRH IT BEGAN WORKING AND OPS NORMAL.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE REF FIM 34-61, TASK 801.  OPS TEST NORMAL.  NO FAULTS DETECTED.
